# SDR DALA2020020600950

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32006
- Aircraft time: 5,337 hours, 2,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6457827) DURING INSPECTION FOUND EMERGENCY PATH LIGHT AT 34DEF MISSING LENS. R/R'D EMERGENCY PATH LIGHT ASSY PER CMM 25-25-47. OPS CKS GOOD.
